# SDR AALA20161014007

- Difficulty date: October 14, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 53,194 hours, 25,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 0202226001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY LIGHT LENS SHROUD AT SEAT 31D IS BROKEN.  REMOVED AND REPLACED LENS SHROUD IAW AMM 33-60-98.  OPERATIONAL CHECK NORMAL IAW AMM 33-60-98-501.
